The Naked Scientists

The Naked Scientists Forum

Author Topic: Could these symptoms be a reaction to one of these three medications?  (Read 2593 times)

Offline Karen W.

  • Moderator
  • Naked Science Forum GOD!
  • *****
  • Posts: 31653
  • Thanked: 5 times
  • "come fly with me"
    • View Profile
Azithromycin 250 mg.

Prednisone 20 mg.

Tamiflu (Oseltamivar phosphate) 75 mg

1. red butterfly rash across my nose and cheeks and a bit of my forehead

2.my I am cool and covered my hands and feet are quite a bit colder then the rest.. and yet the very bottom of my foot pads feel sweaty and clammy...

Are these side effects from the meds or can the swine flue cause that reaction also..?

I am on about 16 other regular meds and suppliments...without any reactions like these.. this is new today..day 6 on the meds for the Swine flu etc..

Can some one let me know about side effects with this stuff..
I do not feel horrible any more am feeling considerably better...just these things popped up a little while ago...


 

Offline EatsRainbows

  • Sr. Member
  • ****
  • Posts: 402
  • The mind is like a parachute, it works best open
    • View Profile
Dont know if in any way helpful, im far from being a medical professional!  :) Well personally, id say rash sounds like an alergy? but dont know if you are prone to that sort of thing anyway and could it be something else you've been exposed to recently? perhaps you could rule that one out if you havnt been doing anything unusual... and if you've never had a rash before, well maybe it is a reaction?? I usually read the safety leaflet of every drug i ever take, and most say skin rash! To highlight this, i googled those drugs you've listed there and yeah its a possible side effect of all of them.

Quote
Azithromycin may cause side effects. Tell your doctor if any of these symptoms are severe or do not go away:

upset stomach
diarrhea
vomiting
stomach pain
mild skin rash

Some side effects can be serious. The following symptoms are uncommon, but if you experience any of them, call your doctor immediately:

severe skin rash
hives
itching
difficulty breathing or swallowing
swelling of the face, throat, tongue, lips, eyes, hands, feet, ankles, or lower legs
hoarseness
yellowing of the skin or eyes
rapid, pounding, or irregular heartbeat

http://www.nlm.nih.gov/medlineplus/druginfo/meds/a697037.html#side-effects


Quote
Prednisone: .....skin rash or hives
http://ibdcrohns.about.com/cs/prescriptiondrugs/p/medprednisone.html

Quote
Rare but serious skin reactions and allergic reactions have been reported. Stop taking TAMIFLU and call your doctor if you experience any of these reactions, as they could be very serious.
http://www.tamiflu.com/sideeffects.aspx

this last one got my attention mostly as that warning was right up the very top. Best be ask Dr perhaps? I always go for better safe than sorry myself
« Last Edit: 23/11/2009 09:16:27 by EatsRainbows »
 

The Naked Scientists Forum


 

SMF 2.0.10 | SMF © 2015, Simple Machines
SMFAds for Free Forums